Quasi-varieties of binary relations

Kim Ki Hang and Roush Fred William: Quasi-varieties of binary relations. In: Acta scientiarum mathematicarum, (40) 1-2. pp. 89-91. (1978)

[thumbnail of math_040_fasc_001_002_089-091.pdf]
Cikk, tanulmány, mű

Download (672kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 89-91
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38616/
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/14660

Actions (login required)

View Item View Item